# SDR 2005UALA00485

- Difficulty date: May 28, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 25,071 hours, 3,131 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 LT, ZONE C EEL BATTERY INOP.  BATTERY NOT HOLDING CHARGE. EEL LIGHT BATTERY REPLACED.
